BibTeX record journals/cma/SinghPST18

download as .bib file

@article{DBLP:journals/cma/SinghPST18,
  author    = {Somveer Singh and
               Vijay Kumar Patel and
               Vineet Kumar Singh and
               Emran Tohidi},
  title     = {Application of Bernoulli matrix method for solving two-dimensional
               hyperbolic telegraph equations with Dirichlet boundary conditions},
  journal   = {Comput. Math. Appl.},
  volume    = {75},
  number    = {7},
  pages     = {2280--2294},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2017.12.003},
  doi       = {10.1016/j.camwa.2017.12.003},
  timestamp = {Mon, 17 Feb 2020 17:54:23 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/SinghPST18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics